I have been on 150m for about 8 years. I have put on about 5 stone. I have joint pains especially my knees, but worst is the rash. It is on buttocks and thighs mainly and some on my tummy.It has got a lot worse in the last couple of years. I didn't realise how bad it was until my daughter saw it. I also take levothyroxine , cardioplen and a water tablet. Years ago my doctor said they looked like flea bites but we had no animals. I have stopped taking them for 4 days. If they are the problem how long will it be before I can tell? My doctor never seemed to listen as my BP was in check. I have a good diet and have never been in a fast food place in my life. I am 67 and female. I have never had spots since I was 15 till now. They are not itchy but don't heal up for months. Can my body repair if the tablets are to blame? many thanks for your help
Pinpoint red spots on the skin and rash are listed as a possible side effects as is the weight gain and I'm surprised that your doctor didn't know that.
Getting your weight down and trying a different BP medication would be the easiest way to resolve this issue and yes your body will heal in time if this is what is causing the spots
Take care and be well
- Irbesartan Information for Consumers
- Irbesartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Irbesartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - I take Exforge after an infection 9 months because my blood pressure was high?
Posted 15 Sep 2009 • 2 answers
Posted 2 Jul 2010 • 1 answer
Posted 27 Feb 2012 • 1 answer
Posted 4 Jun 2013 • 1 answer
Posted 27 Jan 2015 • 1 answer